# SDR HALA2013090300103

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 44,448 hours, 8,139 cycles
- Engine: Pwa PW4060
- Engine time: 37,923 hours, 6,844 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Structure
- Condition: Cracked
- Location: Lt Engine
- Part time: 37,923 hours, 6,844 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CIRCUMFERENTIAL CRACK INTERSECTING WITH AN AXIAL CRACK LT ENGINE COMBUSTION CHAMBER INNER LINER COLD SECTION, ALONG NR 6 LOUVER KNUCKLE AREA.  VIEWED FROM 277 DEGREES AP-8. R & R ENGINE.
